Numerical solution of boundary integral equations of two-dimensional elasticity theory on curvilinear polygons / I. O. Arushanyan. // Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika. 2015. № 4. P. 57-61 [Moscow Univ. Math. Bulletin. Vol. 72, N 2, 2017. P. 193-196].
A numerical method for solving boundary integral equations of the plane theory of elasticity in domains with piecewise analytic boundaries and a finite number of corner points is proposed. This method is based on the application of a family of composite quadrature formulas on condensing grids. It is proved that the proposed method is exponentially convergent with respect to the number of quadrature nodes in use.
Key words: double-layer potential, boundary integral equations, theory of elasticity, corner points, condensing grids, quadrature method.